# SDR 2001UALA00078

- Difficulty date: February 4, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Aircraft time: 66,109 hours, 37,893 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Ee Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO LGA.  *S/D*  REPLACED LANDING GEAR ACCESSORY UNIT PER MAINTENANCE MANUAL.  JACKED AIRCRAFT AND CYCLED GEAR HANDLE 30 TIMES.  OPERATIONAL CHECK NORMAL ON GROUND.
